# SDR AALA202309281942

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323
- Aircraft serial: 31554
- Aircraft time: 37,678 hours, 4,394 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT 3R LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED DOOR HANDLE AND CLEANED DOOR TRACK AT LAVATORY DOOR 3R. PER CMM 25-45-77.
